You should see your health care provider. There are a few things that can cause this...most are harmless (such as hormones) but a couple can be more serious (breast cancer). Make an appointment as soon as you can.
hmm, well i've had a miscarriage due to unknown causes, and been on the depo shot. You should actually have anything other than light spotting when you get set up on the shot. typically while blood clotting is a danger... depending on the levels of the shot you got, it can affect how you feel. I know different forms of the pill made me very sick to my stomach and gave me headaches. when you go in after the 3 month period, talk to the doctor and let her know how you felt and see if she can do anything or has something else that might work a little better. It's unlikely that you are pregnant based on your description. your body is likely recovering from the miscarriage and returning back to its normal condition which would explain the breast soreness.
correction on Line 2... *shouldn't ......not should